A polynomial approach for optimal control of switched nonlinear systems

Abstract : Optimal control problems for switched nonlinear systems are investigated. We propose an alternative approach for solving the optimal control problem for a nonlinear switched system based on the theory of moments. The essence of this method is the transformation of a nonlinear, nonconvex optimal control problem, that is, the switched system, into an equivalent optimal control problem with linear and convex structure, which allows us to obtain an equivalent convex formulation more appropriate to be solved by high-performance numerical computing. Consequently, we propose to convexify the control variables by means of the method of moments obtaining semidefinite programs. Copyright (C) 2013 John Wiley & Sons, Ltd.
Document type :
Journal articles
Complete list of metadatas

https://hal-mines-nantes.archives-ouvertes.fr/hal-01204891
Contributor : Nathalie Fontaine <>
Submitted on : Thursday, September 24, 2015 - 4:33:18 PM
Last modification on : Wednesday, December 19, 2018 - 3:02:05 PM

Links full text

Identifiers

Citation

Eduardo Mojica-Nava, Nicanor Quijano, Naly Rakoto-Ravalontsalama. A polynomial approach for optimal control of switched nonlinear systems. International Journal of Robust and Nonlinear Control, Wiley, 2014, 24 (12), pp.1797-1808. ⟨10.1002/rnc.2964⟩. ⟨hal-01204891⟩

Share

Metrics

Record views

148